MathSciNet Relay Station
MathSciNet bibliographic data
MR364938 (51 #1192) 40C05 (40G10)
Maddox, I. J. Steinhaus type theorems for summability matrices. Proc. Amer. Math. Soc. 45 (1974), 209–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement